# SDR ASAA2017052821061

- Difficulty date: May 28, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 980-995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 THRESHOLD SUPPORT CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-02.
